MAUDE Adverse Event Report: Allergan (Pleasanton) Coolsculpting System; Dermal cooling pack/vacuum/massager

Allergan (Pleasanton) Coolsculpting System; Dermal cooling pack/vacuum/massager
Catalog Number SA16787
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperplasia (1906)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury

Brand Name
Coolsculpting System
Common Device Name
Dermal cooling pack/vacuum/massager
Manufacturer (Section D)
Allergan (Pleasanton)
4410 rosewood dr
pleasanton CA 94588
Manufacturer (Section G)
Allergan (Pleasanton)
4410 rosewood dr
pleasanton CA 94588
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50741190
Report Number3007215625-2026-00463
Device Sequence Number18681834
Product Code OOK
UDI-Device Identifier00816417020001
UDI-Public(01)00816417020001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K160259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSA16787
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale
Patient Weight136 LB
Patient RaceAsian